Labradors Forums banner

1 - 2 of 2 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter #1
Hello
My 3 year old Lab was prescribed steroids last Wednesday for a skin complaint, which she was continually scratching..
Three days later I recontacted out of hours vet as she appeared to be ' spaced out' plus I am concerned about long term effects...
The dosage has now been reduced from 8 to 4 tablets per 23hrs.( 2 week dosage initially prescribed- her skin has now cleared up)

She still isnt herself- awaiting callback from vet..
Googling this issue doesnt reallyhelp.
Wondered if anyone else has had same issues and how long after taking them is dog back normal.
Many thanks.
 

·
Administrator
Joined
·
20,646 Posts
Without knowing which steroid was prescribed it's impossible to say. Different ones have different side effects. With humans "Moonface" is a common side effect, but that soon clears up after the medication finishes. :)
 
1 - 2 of 2 Posts
Top